BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A bicriteria heuristic for an elective surgery scheduling problem

Participants in the publication
Marques, I. (Author)
Captivo, M. E. (Author)
Dep. Estatística e Investigação Operacional
CIO - Centro de Investigação Operacional 
Pato, M. V. (Author)

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
HEALTH CARE MANAGEMENT SCIENCE

Publication Identifiers
ISSN - 1386-9620

Volume
18
Number
3

Starting page
251
Last page
266

Document Identifiers
URL - http://dx.doi.org/10.1007/s10729-014-9305-z


Export

APA
Marques, I., Captivo, M. E. , Pato, M. V., (2015). A bicriteria heuristic for an elective surgery scheduling problem. HEALTH CARE MANAGEMENT SCIENCE, 18, 251-266. ISSN 1386-9620. eISSN . http://dx.doi.org/10.1007/s10729-014-9305-z

IEEE
Marques, I., Captivo, M. E. , Pato, M. V., "A bicriteria heuristic for an elective surgery scheduling problem" in HEALTH CARE MANAGEMENT SCIENCE, vol. 18, pp. 251-266, 2015.

BIBTEX
@article{20880, author = {Marques, I. and Captivo, M. E. and Pato, M. V.}, title = {A bicriteria heuristic for an elective surgery scheduling problem}, journal = {HEALTH CARE MANAGEMENT SCIENCE}, year = 2015, pages = {251-266}, volume = 18 }